MathSciNet Relay Station
MathSciNet bibliographic data
MR1041180 (91i:58145) 58G15 (44A12)
Sogge, C. D.; Stein, E. M. Averages over hypersurfaces. Smoothness of generalized Radon transforms. J. Analyse Math. 54 (1990), 165–188.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement